Alert archive / Oregon / Gale Warnings in 2014

Gale Warning 32, NWS Medford, OR

July 26, 2014

NWS Medford, OR issued this gale warning at Jul 26, 2014, 2:28 AM PDT. It took effect at Jul 26, 2014, 11:00 AM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 26, 2014, 2:28 AM PDT (09:28 UTC)
In effect from
Jul 26, 2014, 11:00 AM PDT
Expired
Jul 27, 2014, 2:42 AM PDT
In force
16 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WHUS76 KMFR 260928
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
228 AM PDT SAT JUL 26 2014

PZZ376-262230-
/O.CAN.KMFR.GL.W.0031.000000T0000Z-140729T0600Z/
/O.CAN.KMFR.SE.W.0046.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/
/O.NEW.KMFR.GL.W.0032.140726T1800Z-140729T0600Z/
/O.NEW.KMFR.SE.W.0047.140726T1800Z-140729T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
228 AM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY.
A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS: NORTH 20 TO 30 KT RISING TO 25 TO 35 KT WITH GUSTS TO 40
  KT THIS AFTERNOON AND EVENING. WINDS SHOULD EASE BELOW GALE
  FORCE DURING THE LATE NIGHTS AND EARLY MORNINGS, BUT RISE BACK
  TO GALE FORCE IN THE AFTERNOONS AND EVENINGS THROUGH MONDAY.

* SEAS: WIND WAVE DOMINATED 8 TO 12 FEET. SEAS WILL BE HIGHEST
  DURING THE AFTERNOONS AND EARLY EVENINGS.

* AREAS AFFECTED: THE STRONGEST WINDS AND VERY STEEP SEAS WILL
  IMPACT AREAS FROM GOLD BEACH SOUTHWARD THROUGH MONDAY.
  ELSEWHERE...EXPECT SMALL CRAFT ADVISORY LEVEL WINDS AND STEEP
  SEAS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-262230-
/O.CAN.KMFR.SE.W.0046.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/
/O.NEW.KMFR.SE.W.0047.140726T1800Z-140729T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
228 AM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS: NORTH INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO
  35 KT THIS AFTERNOON AND EVENING. WINDS WILL EASE
  OVERNIGHT...BUT WILL LIKELY RESTRENGTHEN EACH AFTERNOON THROUGH
  MONDAY.

* SEAS: WIND WAVE DOMINATED 6 TO 10 FEET TODAY THROUGH MONDAY. 
  SEAS WILL BE HIGHEST DURING THE AFTERNOONS AND EVENINGS AND 
  EASE SLIGHTLY DURING THE OVERNIGHT AND MORNING PERIODS. 

* AREAS AFFECTED: STRONGEST WINDS WILL BE BEYOND 3 NM FROM SHORE
  AND NEAR THE CAPES. VERY STEEP HAZARDOUS SEAS ARE EXPECTED
  BEYOND 5 NM FROM SHORE SOUTH OF GOLD BEACH. ELSEWHERE...EXPECT
  STEEP SMALL CRAFT ADVISORY LEVEL SEAS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-262230-
/O.CAN.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/
/O.CAN.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/
/O.NEW.KMFR.SI.Y.0087.140726T1800Z-140729T0600Z/
/O.NEW.KMFR.SW.Y.0087.140726T1800Z-140729T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
228 AM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 AM THIS
MORNING TO 11 PM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM
THIS MORNING TO 11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY. 

* WINDS: NORTH 10 TO 20 KT RISING TO 20 TO 30 KT THIS AFTERNOON
  AND EVENING. WINDS WILL EASE OVERNIGHT... BUT WILL LIKELY
  RESTRENGTHEN EACH AFTERNOON THROUGH MONDAY.

* SEAS: WIND WAVE DOMINATED SEAS OF 4 TO 6 FEET INCREASING TO 6 TO
  8 FEET LATE THIS AFTERNOON AND EVENING. SEAS SUBSIDE AGAIN A BIT
  OVERNIGHT, BUT WILL STEEPEN DURING THE AFTERNOONS AND EARLY
  EVENINGS THROUGH MONDAY.

* AREAS AFFECTED: STRONGEST WINDS WILL BE BEYOND 5 NM FROM SHORE
  AND NEAR CAPES. STEEP SMALL CRAFT ADVISORY SEAS WILL IMPACT MUCH
  OF THE AREA THROUGH MONDAY.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SPILDE

HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
2 follow-up statements
495 
WHUS76 KMFR 262135
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
235 PM PDT SAT JUL 26 2014

PZZ376-271045-
/O.CON.KMFR.GL.W.0032.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SE.W.0047.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
235 PM PDT SAT JUL 26 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY.
A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS: NORTH 20 TO 30 KT...RISING TO 25 TO 35 KT WITH GUSTS TO
  40 KT LATE THIS AFTERNOON AND EVENING. THESE WINDS WILL CONTINUE
  THROUGH MONDAY.  WINDS WILL EASE BELOW GALE FORCE DURING THE
  LATE NIGHTS AND EARLY MORNINGS... BUT RISE BACK TO GALE FORCE IN
  THE LATE AFTERNOONS AND EVENINGS THROUGH MONDAY.

* SEAS: WIND WAVE DOMINATED SEAS OF 7 TO 10 FEET RISING TO 8 TO 12
  FEET EACH AFTERNOON AND EVENING THROUGH MONDAY.

* AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL IMPACT AREAS
  FROM PORT ORFORD SOUTHWARD THROUGH MONDAY. ELSEWHERE...EXPECT
  SMALL CRAFT ADVISORY LEVEL WINDS AND STEEP SEAS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-271045-
/O.CON.KMFR.SE.W.0047.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
235 PM PDT SAT JUL 26 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT MONDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS: NORTH INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO
  35 KT THIS AFTERNOON AND EVENING. WINDS WILL EASE OVERNIGHT...
  BUT WILL RESTRENGTHEN DURING THE AFTERNOONS AND EVENINGS THROUGH
  MONDAY.

* SEAS: WIND WAVE DOMINATED 6 TO 10 FEET EACH AFTERNOON AND
  EVENING THROUGH MONDAY. SEAS WILL EASE SLIGHTLY DURING THE
  OVERNIGHT AND MORNING PERIODS.

* AREAS AFFECTED: STRONGEST WINDS WILL BE BEYOND 2 NM FROM SHORE 
  AND NEAR THE CAPES. VERY STEEP HAZARDOUS SEAS ARE EXPECTED 
  BEYOND 5 NM FROM SHORE SOUTH OF PORT ORFORD. ELSEWHERE...EXPECT 
  STEEP SMALL CRAFT ADVISORY LEVEL SEAS. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-271045-
/O.CON.KMFR.SI.Y.0087.000000T0000Z-140729T0600Z/
/O.CON.KMFR.SW.Y.0087.000000T0000Z-140729T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
235 PM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT MONDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS: NORTH 20 TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL
  EASE TO 10 TO 20 KT OVERNIGHT... BUT WILL LIKELY RESTRENGTHEN
  EACH AFTERNOON AND EVENING THROUGH MONDAY.

* SEAS: WIND WAVE DOMINATED SEAS OF 4 TO 7 FEET INCREASING TO 6 TO
  8 FEET LATE THIS AFTERNOON AND EVENING. SEAS SUBSIDE A BIT
  OVERNIGHT... BUT WILL STEEPEN DURING THE AFTERNOONS AND EVENINGS
  THROUGH MONDAY.

* AREAS AFFECTED: STRONGEST WINDS WILL BE BEYOND 5 NM FROM SHORE 
  AND NEAR CAPES. STEEP SMALL CRAFT ADVISORY SEAS WILL IMPACT 
  MUCH OF THE AREA THROUGH MONDAY. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
012 
WHUS76 KMFR 270942
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
242 AM PDT SUN JUL 27 2014

PZZ376-272245-
/O.CAN.KMFR.GL.W.0032.000000T0000Z-140729T0600Z/
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-140730T0600Z/
/O.EXT.KMFR.SW.Y.0086.000000T0000Z-140730T0600Z/
/O.CON.KMFR.SE.W.0047.000000T0000Z-140729T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
242 AM PDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 11 PM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. 

* SEAS: WIND WAVE DOMINATED 7 TO 11 FEET EASING TO 6 TO 9 FEET
  MONDAY NIGHT INTO TUESDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE
  FROM ABOUT PORT ORFORD SOUTHWARD.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-272245-
/O.CAN.KMFR.SE.W.0047.000000T0000Z-140729T0600Z/
/O.EXT.KMFR.SW.Y.0086.000000T0000Z-140730T0600Z/
/O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
242 AM PDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT MONDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE
HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY. A SMALL CRAFT
ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS: NORTH INCREASING TO 20 TO 25 KT WITH OCCASIONAL GUSTS TO
  30 KT THIS AFTERNOON AND EVENING. WINDS WILL EASE OVERNIGHT...
  BUT WILL RESTRENGTHEN MONDAY AFTERNOON AND EVENING.

* SEAS: WIND WAVE DOMINATED 6 TO 9 FEET EACH AFTERNOON AND EVENING
  THROUGH TUESDAY. SEAS WILL EASE SLIGHTLY DURING THE OVERNIGHT
  AND MORNING PERIODS.

* AREAS AFFECTED: STRONGEST WINDS WILL BE NEAR THE CAPES AND
  BEYOND 2 NM OF SHORE FROM BROOKINGS NORTHWARD. STEEP SEAS WILL
  IMPACT ALL AREAS BEYOND 2 NM FROM SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-272245-
/O.EXT.KMFR.SI.Y.0087.000000T0000Z-140728T0600Z/
/O.EXT.KMFR.SW.Y.0087.000000T0000Z-140730T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
242 AM PDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM
PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NOW IN EFFECT UNTIL 11 PM PDT TUESDAY. 

* WINDS: NORTH INCREASING TO 20 TO 25 KT WITH OCCASIONAL GUSTS TO
  30 KT THIS AFTERNOON AND EVENING. WINDS EASE TO 10 TO 20 KT
  OVERNIGHT.

* SEAS: WIND WAVE DOMINATED 4 TO 7 FEET INCREASING TO 6 TO 8 FEET
  THIS AFTERNOON AND EVENING. SEAS SUBSIDE A BIT OVERNIGHT...BUT
  REMAIN STEEP THROUGH TUESDAY EVENING.

* AREAS AFFECTED: STRONGEST WINDS AND STEEPEST SEAS WILL BE BEYOND
  5 NM FROM SHORE AND NEAR CAPES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SPILDE

HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 26, 1:47 AM PDT, 41 minutes earlier.

Area forecast discussion, Jul 26, 1:47 AM PDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
147 AM PDT SAT JUL 26 2014

.DISCUSSION...IN THE VERY SHORT TERM THE CHALLENGE IS IF AND WHERE
STRATUS WILL FORM THIS MORNING AT THE COAST AND IN THE UMPQUA
VALLEY. LAST NIGHT THE CLOUDS BEGAN FORMING BY 09Z. THE SURFACE
TEMPERATURE-DEWPOINT SPREADS ARE SIMILAR WITH LIGHT NORTHERLY
BOUNDARY LAYER FLOW AGAIN. THE MODELS PREDICT HIGH BOUNDARY LAYER
RH THIS MORNING. DESPITE THIS, WILL KEEP THE LOW CLOUDS CONFINED
TO THE COAST NORTH OF CAPE BLANCO BUT CONFIDENCE IS RELATIVELY LOW
ABOUT WHETHER STRATUS WILL FORM FARTHER INLAND.

HAVE MADE VERY FEW CHANGES TO THE ONGOING FORECAST. THERE ARE ONLY
SLOW CHANGES TO THE AIR MASS OCCURRING THIS WEEK. WINDS ARE
GENERALLY LIGHT AWAY FROM THE COAST AS THE UPPER RIDGE BUILDS
NORTHWEST. THE MODEL CROSS SECTIONS SHOW HIGH LEVEL MOISTURE
BEGINNING TO INCREASE ON SUNDAY...AND THEN MID AND HIGH LEVEL
MOISTURE INCREASES EARLY NEXT WEEK. THE AIR MASS BECOMES UNSTABLE
BEGINNING SUNDAY AFTERNOON AND THEN REMAINS UNSTABLE INLAND FOR
MUCH OF NEXT WEEK UNDER WEAK MOSTLY SOUTHERLY FLOW. THESE
CONDITIONS IN LATE JULY WILL RESULT IN A SLIGHT CHANCE FOR
THUNDERSTORMS EACH DAY. THE THUNDERSTORM FORECAST CAN BE REFINED
ON A DAY-TO-DAY BASIS AS SATELLITE AND MODELS PINPOINT THE
DISTURBANCES.

THE ADVERTISED WARMING TREND WILL PUSH HIGHS IN THE ROGUE VALLEY
TO AROUND 100 FOR A GOOD PART OF NEXT WEEK. MEDFORD WILL LIKELY
BREAK THE ALL-TIME WARMEST JULY MONTHLY RECORD THAT WAS SET JUST
LAST YEAR. THE AVERAGE MONTHLY JULY TEMPERATURE (HIGHS AND LOWS AVERAGED)
COULD END UP CLOSE TO 80 DEGREES IN MEDFORD. THIS DOES NOT SEEM SO BAD
WHEN YOU CONSIDER THAT PHOENIX, ARIZONA IS AVERAGING 96 DEGREES
SO FAR THIS MONTH.

&&

.AVIATION...BASED ON THE 26/06Z TAFS...

GUIDANCE SUGGEST IFR CIGS DEVELOPING AT THE COAST AFTER 8Z
NORTH OF CAPE BLANCO. SOUTH OF CAPE BLANCO, THE OFFSHORE FLOW SHOULD
BE SUFFICIENT ENOUGH TO KEEP MARINE STRATUS FROM AFFECTING TERMINALS
THERE. INLAND, VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS.
RAW MODEL OUTPUT AND MOS GUIDANCE AGREE THAT CEILINGS SHOULD STAY
WEST OF ROSEBURG...AND THIS IS REFLECTED IN THE ROSEBURG TAF.
PERHAPS LOCAL MVFR CIGS COULD FORM WEST OF INTERSTATE 5 IN THE
UMPQUA BASIN EARLY SATURDAY MORNING WITH CLEARING BY LATE MORNING.
CEILINGS AT COASTAL TERMINALS SHOULD ALSO CLEAR BY LATE SATURDAY
MORNING.
SK

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT MONDAY FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT MONDAY
     FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT MONDAY FOR PZZ356-376.
     GALE WARNING UNTIL 11 PM PDT MONDAY FOR PZZ376.

RES/RES/NSK

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:28 AM PDTHazardous Seas WarningMFR45 hr
Jul 26, 2:28 AM PDTSmall Craft Advisory for WindsMFR60 hr
Jul 26, 2:28 AM PDTSmall Craft Advisory for Hazardous SeasMFR4 days

Nearby

Gale Warnings in Oregon, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.